# SDR FDEA201906301440

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 96,652 hours, 37,383 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ROLLOUT, THE LEVEL 1 BRAKE DIFF TEMP ALERTED, FOLLOWED BY THE LEVEL II (2) BRAKE OVERHEAT. BRAKES 5 & 6 PEAKED AT APPROX 600, BRAKES 1 & 2 PEAKED AT JUST BELOW 500. BRAKES 3-4, 7 & 8 NEVER EXCEEDED 200. MINIMAL BRAKING WAS USED FROM LANDING ROLLOUT TO SHUT DOWN. FLAPS 35, LANDING WEIGHT 348K. T/S REF FIM 32-46-00-2-0. HOT BRAKES. INSPECTED TIRES AND BRAKES FOUND NO DISCREPANCYS. FUSE PLUGS WHERE INTACT WITH NO LEAKS. JACKED ACFT AXLE REF AMM 07-12-00-2-0. TIRES WHERE ROTATED FREELY WITH NO BINDING. SPINNING TIRES  WHERE STOPPED UPON BRAKE APPLICATION. THEN ROTATED FREELY AFTER BRAKE WAS RELEASED. BRAKE SYS 1 AND SYS2 WHERE COMPRESSING AND RELEASING. COULD NOT  FIND ANY DISCREPANCY AT THIS TIME. ACFT OK FOR SERVICE.
